Algorithm 69. Two distances between hypergraphs
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 671-679
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_671_679,
author = {M. Karo\'nski and Z. Palka},
title = {Algorithm 69. {Two} distances between hypergraphs},
journal = {Applicationes Mathematicae},
pages = {671--679},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-671-679},
zbl = {0485.05050},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-671-679/}
}
TY - JOUR AU - M. Karoński AU - Z. Palka TI - Algorithm 69. Two distances between hypergraphs JO - Applicationes Mathematicae PY - 1977 SP - 671 EP - 679 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-671-679/ DO - 10.4064/am-16-4-671-679 LA - en ID - 10_4064_am_16_4_671_679 ER -
M. Karoński; Z. Palka. Algorithm 69. Two distances between hypergraphs. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 671-679. doi: 10.4064/am-16-4-671-679
Cité par Sources :